# SDR CA100209008

- Difficulty date: February 2, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS DURING TAXI FOR A REPOSITIONING FLIGHT, THE PILOT HEARD A SMALL NOISE WHICH COULD NOT BE RE-PRODUCED. HE DECIDED TO CONTINUE THE FLIGHT. DURING DESCENT AT DESTINATION, A LOUD NOISE WAS HEARD FOLLOWED BY SMOKE IN THE CABIN, HIGH VIBRATIONS AND N1 FLUCTUATIONS. THE CREW ELECTED TO REDUCED ENGINE POWER TO IDLE BEFORE PERFORMING AN UNEVENTFUL EMERGENCY LANDING. TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100209008)
